# SDR UALA2013062704520

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 69,038 hours, 12,171 cycles
- Engine: Pwa PW4077
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Relay
- Condition: Faulty
- Location: Vent Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT LAVATORY AND GALLEY VENT FAN MESSAGE DISPLAYED.  PULLED AND SECURED CB D7 ON P210. ITEM HAS HISTORY.  REPLACED RELAY K21261. OPS CHECKED GOOD. MAT TEST PASS.  NO MESSAGE.
